# SDR AALA202011139002

- Difficulty date: November 12, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 53,677 hours, 34,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  RED WALL MOUNTED EMERGENCY LIGHT ON LAVATORY-D IS INOPERATIVE.  RELAMPED RED WALL MOUNTED EMERGENCY LIGHT.  OPERATIONS CHECK GOOD, PER AMM 33-51-11.
